Journal of Applied Mathematics

Strong Law of Large Numbers for Countable Markov Chains Indexed by an Infinite Tree with Uniformly Bounded Degree

Bao Wang, Weiguo Yang, Zhiyan Shi, and Qingpei Zang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the strong law of large numbers for the frequencies of occurrence of states and ordered couples of states for countable Markov chains indexed by an infinite tree with uniformly bounded degree, which extends the corresponding results of countable Markov chains indexed by a Cayley tree and generalizes the relative results of finite Markov chains indexed by a uniformly bounded tree.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 325361, 5 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305603

Digital Object Identifier
doi:10.1155/2014/325361

Mathematical Reviews number (MathSciNet)
MR3182366

Zentralblatt MATH identifier
07010600

Citation

Wang, Bao; Yang, Weiguo; Shi, Zhiyan; Zang, Qingpei. Strong Law of Large Numbers for Countable Markov Chains Indexed by an Infinite Tree with Uniformly Bounded Degree. J. Appl. Math. 2014 (2014), Article ID 325361, 5 pages. doi:10.1155/2014/325361. https://projecteuclid.org/euclid.jam/1425305603


Export citation

References

  • I. Benjamini and Y. Peres, “Markov chains indexed by trees,” The Annals of Probability, vol. 22, no. 1, pp. 219–243, 1994.
  • D. Isaacson and R. Madsen, Markov Chains Theory and Application, John Wiley & Sons, New York, NY, USA, 1976.
  • C. E. Shannon, “A mathematical theory of communication,” The Bell System Technical Journal, vol. 27, no. 3, pp. 379–423, 1948.
  • B. McMillan, “The basic theorems of information theory,” The Annals of Mathematical Statistics, vol. 24, no. 2, pp. 196–219, 1953.
  • L. Breiman, “The individual ergodic theorem of information theory,” The Annals of Mathematical Statistics, vol. 28, no. 3, pp. 809–811, 1957.
  • L. Breiman, “Correction to the individual ergodic theorem of information theory,” The Annals of Mathematical Statistics, vol. 31, no. 3, pp. 809–810, 1960.
  • K. L. Chung, “A note on the ergodic theorem of information theory,” The Annals of Mathematical Statistics, vol. 32, no. 2, pp. 612–614, 1961.
  • J. Guyon, “Limit theorems for bifurcating Markov chains application to the detection of cellular aging,” The Annals of Applied Probability, vol. 17, no. 5-6, pp. 1538–1569, 2007.
  • T. Berger and Z. Ye, “Entropic aspects of random fields on trees,” IEEE Transactions on Information Theory, vol. 36, no. 5, pp. 1006–1018, 1990.
  • Z. Ye and T. Berger, “Ergodic, regulary and asymptotic equipartition property of random fields on trees,” Journal of Combinatorics, Information & System Sciences, vol. 21, no. 2, pp. 157–184, 1996.
  • Z. Ye and T. Berger, Information Measures for Discrete Random Field, Science Press, Beijing, China, 1998.
  • R. Pemantle, “Antomorphism invariant measure on trees,” The Annals of Probability, vol. 20, no. 3, pp. 1549–1566, 1992.
  • W. Yang, “Some limit properties for Markov chains indexed by a homogeneous tree,” Statistics & Probability Letters, vol. 65, no. 3, pp. 241–250, 2003.
  • W. Yang and Z. Ye, “The asymptotic equipartition property for nonhomogeneous Markov chains indexed by a homogeneous tree,” IEEE Transactions on Information Theory, vol. 53, no. 9, pp. 3275–3280, 2007.
  • H. Huang and W. Yang, “Strong law of large numbers for Markov chains indexed by an infinite tree with uniformly bounded degree,” Science in China A, vol. 51, no. 2, pp. 195–202, 2008.
  • B. Wang, W. G. Yang, and Z. Y. Shi, “Strong laws of large numbers for countable Markov hains indexed by a Cayley tree,” Scientia Sinica A, vol. 42, pp. 1031–1036, 2012 (Chinese). \endinput